@Article{JCM-10-296, author = {Deng , Jian-Xin}, title = {The Rank-$k$ Updating Algorithm for the Exact Inversion of Matrices with Integer Elements}, journal = {Journal of Computational Mathematics}, year = {1992}, volume = {10}, number = {4}, pages = {296--300}, abstract = {

In this paper, the numerical solution of the matrix problems over a ring of integers is discussed. The rank-$k$ updating algorithm for the exact inversion of a matrix is proposed. This algorithm is generally more effective than Jordan elimination. The common divisor of the numbers involved is reduced to avoid over-swelling of intermediate numbers.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9362.html} }